Complete Convergence of Martingale Arrays
Subhashis Ghosal and
Tapas K. Chandra
Additional contact information
Subhashis Ghosal: Indian Statistical Institute
Tapas K. Chandra: Indian Statistical Institute
Journal of Theoretical Probability, 1998, vol. 11, issue 3, 621-631
Abstract:
Abstract We study complete convergence of martingale arrays under rather weak conditions. Our results considerably strengthen many of the results available in the literature. As a tool, we establish a martingale analogue of an inequality of Hoffman-Jørgensen which was earlier known only for independent random variables.
Keywords: Complete convergence; Hoffman-Jørgensen inequality; martingale (search for similar items in EconPapers)
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1023/A:1022646429754 Abstract (text/html)
Access to the full text of the articles in this series is restricted.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jotpro:v:11:y:1998:i:3:d:10.1023_a:1022646429754
Ordering information: This journal article can be ordered from
https://www.springer.com/journal/10959
DOI: 10.1023/A:1022646429754
Access Statistics for this article
Journal of Theoretical Probability is currently edited by Andrea Monica
More articles in Journal of Theoretical Probability from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().